Couldn't find what you looking for?

TRY OUR SEARCH!


I am 23 years old, college student in adderall 20mg 2 x days. I am taking adderral primarily for weight control. I don’t think I have eating disorder, but I think I became depended on this drug. I was wonder is anyone else here on adderral or some amphetamine and how does feel. I think that I am severely depressed when I am not on a drug. I can restrict my food and I have a constant fear of getting fatter. I did try to stop once but I put on 10 kilos in 2 months.

Loading...


Hello, I am also in college and on adderall 60 mg/day. I think that adderall helped me in school even though I took it to loose weight. After being on it my eating habits have changed, I have lost weight, and I am happier than I was before, although it does make it really hard to sleep. My roommate says that I am having eating disorder and that I need to quit with adderall, but like you I can’t. I stopped for six months and I have had a problem with depression. I am extremely insecure, and after reading your letter I got the impression you were too. It almost seemed as if I had written it. One of my teachers advised me to talk to one of the schools counselors; I guess your university has them as well.
Reply

Loading...

i dont know what doctor prescribed you adderall to control weight but that is not a good idea and can definitely lead to eating disordered type tendencies. i've been depressed, eating disordered, and on adderall all at different times or together. i am presently prescribed adderall and finishing college; i only take my prescribed dose of 60 mg/day when i absolutely have to about once or twice/wk @ most. i would try to reduce your dosage as much as possible.

i also have experience with illegal amphetamine usage although never dependant. i personally see a lot in common between them and think abuse/over usage even if prescribed can lead to depression. i would maybe get a second opinion. i would make sure you eat right, exercise, and get proper sleep as much as possible. if you're eating habits have drastically changed long term as well as sleep and mood i would definitely say you have a chemical dependance on the drug and should try and start limiting how much you use it.
Reply

Loading...

Adderral is increasingly being used as a diet drug, with Nicole Richie now reported to be using it. I am a journalist concerned by this trend and keen to highlight the side effects to impressionable young women considering following suit. I would really like to speak to a woman about her experiences, to deter youngsters from abusing this drug. Please let me know if you'd be interested, your help would be very much appreciated and worthwhile. Thanks.
Reply

Loading...

If someone has a disorder that causes compulsive eating, you don't think a psychiatrist would prescribe something to help that? There is nothing wrong with taking it if it is not abused. It does not make you QUIT eating, but makes you eat like a normal person. Nicole has to be taking a fairly high dose to be that thin. Her doctor should dose her down and judging by her recent weight gain, I have a feeling that has happened.
Reply

Loading...